Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Cold shivering in the stomach - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   My wife is getting this cold feeling in her stomach, she feels like vomiting
User :   hello doctor
Doctor :   Hi Dr XXXX here
User :   hi doctor
User :   my wife is experiencing a cold shiver in her stomach
User :   and she also gets this feeling of throwing
Doctor :   May i know her age? Since when is she having these symptoms?
User :   stomach is not great for last 3 weeks
User :   she is 34
User :   3 weeks back when she had stomach infection
Doctor :   Is she having any other symptoms like vomiting, loose motions?
User :   she was administered, Ciplox TZ and ractac for 3 days
User :   vomiting feeling is there..she has not vomited so far
Doctor :   Is she on any medications?
User :   no loose motion..but she is everyday complaining that stomach is not good..and she gets this cold shivering feeling other medications she take now
Doctor :   When did she stop the above medications and how many days back did she take them?
User :   she took for only 3 days..she stopped it 2 weeks back...
Doctor :   How is her appetite? Are the bowel movements fine?
User :   after this medication only she started getting this cold feeling inside
User :   appetite is fine...bowel is fine...
User :   doctor...
Doctor :   I will advise you that cold shivering feeling is very rare and if your wife is available there can she be available here so that she can describe the symptoms .
User :   i can check with her symptoms over the phone
User :   then type...
User :   do u want any specfic question to be asked
Doctor :   Sure just ask her what does she mean by cold shivering inside stomach
User :   jus a second..
Doctor :   Ok
User :   she is saying..its a feeling of cold air coming to the stomach
User :   from throat down the stomach..
Doctor :   Does she have any belching or burping?
User :   no...
Doctor :   Ciplox TZ has Tinidazole as component which has the tendency to cause shivering
User :   ok...
User :   how do we stop it there any medication
Doctor :   1)Give her Tab OCID 20 mg daily empty stomach for 7 days.
User :   ok
Doctor :   2)Eat light food items like buttermilk, curd, fruits like banana, watermelons, khichdi etc
Doctor :   3)Avoid oily, fried food intake
User :   ok
Doctor :   4)Eat every 2 to 3 hours and do not be empty stomach
User :   i wil tell her
Doctor :   5)Have Coconut Water 2 to 3 times a day. It will help in relieving symptoms
Doctor :   6)Drink lots of water
User :   i will tell her..
Doctor :   7)Have green leafy vegetables, salads and cucumber, tomato more in diet.
Doctor :   8)Avoid having coconut cooked items like curries and chutney as they may aggravate symptoms
User :   fine doc..
Doctor :   Have you followed what i have said?
User :   I will copy the instructions and share with her....hope its not cause for worry..
Doctor :   No need to worry.
Is there anything else you would like to know?
User :   thats it doctor..thanks
Doctor :   Thanks for consulting me, bye for now
Doctor :   Take care of your wife
User :   thanks for advice..bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor